# SDR CA130306004

- Difficulty date: March 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 13,213 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Disconnected
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEVER WAS DISCONNECTED AT LINKAGE.  LEVER POSITIONED IN OPEN POSITION DURING RIGGING REQUIREMENTS. LINKAGE RECONNECTED.  AT NO TIME WAS THE FUEL SYSTEM FUEL LINES OPENED.  THE NEXT ENGINE START ATTEMPT RESULTED IN FAILED START ATTEMPT. THE SYSTEM WAS BLED IAW THE MANUALS.  SECOND START ATTEMPT FAILED.  THE ENTIRE SYSTEM WAS RE-BLED IAW THE MM.  THIRD START ATTEMPT SUCCESFUL.  SUSPECT FUEL DRAINING BACKWARDS INTO FUEL TANK DUE TO NO CHECK VALVE IN THE SYSTEM.  ALTHOUGH NO WARNINGS, NO CAUTIONS IN THE MANUALS IDENTIFYING THIS ISSUE.  CONCERN EXISTS THAT IF ENGINE WAS STARTED SUCCESFULLY, NO GUARANTEE THAT ALL AIR IS OUT OF THE SYS AND INADVERTANT FLAME OUT COULD OCCUR. NO ISSUES TO DATE.
